Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

April 24, 20164 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Apr 24, 2016, 10:41 PM CDT for 4 counties in Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2016, 10:41 PM CDT (03:41 UTC)
Expired
Apr 24, 2016, 11:15 PM CDT
In force
34 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Martin County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 119 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WWUS83 KMPX 250341
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1041 PM CDT SUN APR 24 2016

MNZ074-075-082-083-091-092-250415-
MARTIN-WATONWAN-BROWN-NICOLLET-FARIBAULT-BLUE EARTH-
1041 PM CDT SUN APR 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WATONWAN...
EASTERN MARTIN...SOUTHEASTERN BROWN...WESTERN BLUE EARTH...
SOUTHEASTERN NICOLLET AND WESTERN FARIBAULT COUNTIES...

AT 1040 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HANSKA TO NEAR EAST CHAIN. MOVEMENT
WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FAIRMONT...ST. JAMES...BLUE EARTH...LAKE CRYSTAL...MADELIA...WINNEBAGO...
TRUMAN...ELMORE...GOOD THUNDER...AMBOY...HANSKA AND VERNON CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN MILE MARKERS 96 AND 130.
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 121 AND 124.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 49.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9472 4425 9412 4350 9384 4350 9453
TIME...MOT...LOC 0340Z 270DEG 35KT 4419 9453 4353 9434 

$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 24, 6:58 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 24, 6:58 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN APR 24 2016

.UPDATE...
ISSUED AT 648 PM CDT SUN APR 24 2016

UPDATED AVIATION DISCUSSION BELOW FOR THE 00Z TAF ISSUANCE.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 348 PM CDT SUN APR 24 2016

A STRONG LOW PRESSURE SYSTEM WAS OVER CENTRAL SOUTH DAKOTA AT MID
AFTERNOON. A NEARLY STATIONARY FRONT MEANDERED FROM THE LOW
THROUGH WEST CENTRAL MN TO THE SOUTHERN METRO TO SOUTH OF EAU
CLAIRE WHILE A COLD FRONT CURVED SOUTH FROM THE LOW THROUGH
EASTERN NEBRASKA. SOME SUNSHINE DID OCCUR EARLIER IN THE
AFTERNOON ACROSS SOUTHWEST MN THROUGH EASTERN NE AND WESTERN IA.
THIS AREA HAS BECOME QUITE UNSTABLE WITH STORM DEVELOPMENT ALREADY
IN PROGRESS ACROSS EASTERN NE. VARIOUS CAMS INDICATE FURTHER
STRENGTHENING OF THE STORMS IN EASTERN NE WHILE MOVING INTO NW IA
AND EVENTUALLY SOUTHWEST AND SOUTH CENTRAL MN THIS EVENING.
EFFECTIVE SHEAR IS BEST INTO EARLY THIS EVENING ACROSS OUR FAR
WEST CENTRAL AND SOUTHWEST MN COUNTIES. HENCE...A SEVERE STORM OR
TWO CAN NOT BE RULED OUT TO THE NORTH AND EAST OF THE CURRENT
SEVERE THUNDERSTORM WATCH WHICH ADJOINS OUR SOUTHWEST MN CWA.
CAPE BEGINS TO FADE QUICKLY AFTER 02Z ON THE HRRR WITH A DOWNWARD
TREND IN STORM INTENSITY EXPECTED. THE STORMS COULD BE GETTING
CLOSE TO THE SOUTHWEST METRO AT THAT TIME BUT IN A WEAKENING MODE.
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT
AS THE LOW SLOWLY APPROACHES SOUTHWEST MN BY DAYBREAK MONDAY. THE
SHOWERS AND THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS. PW
VALUES WILL PEAK AROUND 1.4 INCHES ACROSS SOUTH CENTRAL MN THIS
EVENING WITH VALUES ELSEWHERE IN THE 1.2 TO 1.3 INCH RANGE. THIS
IS AT THE TOP OF OUR PW CLIMATOLOGY FOR LATE APRIL. THEREFORE A
QUICK INCH OF RAIN IS NOT OUT OF THE QUESTION. QPF GRIDS ARE
WIDESPREAD HALF TO ONE INCH. THERE WILL ALSO BE QUITE THE THERMAL
CONTRAST ACROSS THE FA OVERNIGHT WITH THE EAST- WEST BOUNDARY
ACROSS SOUTHERN MN. LOWS WILL RANGE FROM THE LOWER 40S ACROSS
CENTRAL MN TO NEAR 60 AT ALBERT LEA.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 348 PM CDT SUN APR 24 2016

AN ACTIVE SOUTHWEST FLOW PATTERN WILL BE IN PLACE THROUGH THE
WEEKEND ACROSS THE CENTRAL CONUS. THE RESULT WILL BE A WET AND
SOMEWHAT COOL PATTERN OVER THE NEXT 7 DAYS.

THE FIRST OF THREE ROBUST UPPER LOWS WILL PASS ACROSS MN AND INTO
WISCONSIN TOMORROW. AS MENTIONED IN THE DISCUSSION ABOVE...THUNDER
IS EXPECTED TONIGHT OUT AHEAD OF THIS LOW THAT IS ADVANCING ACROSS
THE DAKOTAS. TOMORROW THE UPPER LOW WILL PASS ACROSS MN BUT START
TO SHEAR OUT AS IT REACHES LAKE SUPERIOR TOMORROW NIGHT. THE SURFACE
LOW WILL TRACK JUST TO THE SOUTH FROM ROUGHLY REDWOOD FALLS...TO
SOMEWHERE BETWEEN MANKATO AND THE SOUTHERN TWIN CITES METRO...TO
AROUND LA CROSSE. THE WARM FRONT ASSOCIATED WITH THIS LOW WILL
BISECT THE FORECAST AREA AND ONCE AGAIN YIELD A PRONOUNCED NORTH-
SOUTH TEMPERATURE GRADIENT ACROSS MN AND WESTERN WI. THERE WILL
ONCE AGAIN BE WIDESPREAD SHOWERS ACROSS THE FORECAST AREA WITH THE
POTENTIAL FOR THUNDER ACROSS EASTERN MN AND WESTERN WI WHERE
FORECAST SOUNDINGS SHOW 200-800J/KG OF MUCAPE AND ENOUGH VERTICAL
WIND SHEAR TO SUPPORT WEAKLY ORGANIZED OR MULTICELL CONVECTION. A
STRONG CELL OR TWO CANNOT BE RULED OUT TOMORROW AFTERNOON IN
WI...ESPECIALLY GIVEN THE WARM FRONT IN THE VICINITY AND THE ADDED
VORTICITY DUE TO THE SURFACE LOW. IT SORT OF HAS THE LOOK OF A
LOW- TOPPED NON-SUPERCELL LANDSPOUT DAY.

THERE IS ANOTHER DEEP LOW EJECTING OUT OFF THE ROCKIES AND INTO THE
PLAINS ON TUESDAY. THE TROUGH WILL DIG IN A LITTLER FARTHER SOUTH
AND WRAP MUCH MORE MOISTURE NORTH ACROSS THE PLAINS. THIS IS SETTING
THE STAGE FOR SEVERE WEATHER IN STATES TO OUR SOUTH.
LOCALLY...WIDESPREAD MODERATE RAIN TO POTENTIALLY HEAVY RAIN AS THE
LOW SWINGS EAST/NORTHEAST AND MID-LEVEL FGEN TRANSLATES ACROSS THE
AREA. A THIRD TROUGH WILL MAKE ITS WAY INTO THE CENTRAL CONUS THIS
WEEKEND AND CONTINUES OUR CHANCE FOR SHOWERS AND STORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 648 PM CDT SUN APR 24 2016

SURFACE LOW IN SOUTH DAKOTA WITH A FRONTAL BOUNDARY DRAPED WEST
TO EAST ACROSS THE FORECAST AREA. SITES TO THE NORTH OF THAT
BOUNDARY ARE SOCKED IN WITH IFR OR EVEN LIFR CIGS AND IT WILL
REMAIN THAT WAY ALL NIGHT AND THROUGH AT LEAST PART OF MONDAY.
THIS INCLUDES AXN...STC...AND POSSIBLY RNH. MSP IS SITTING ON THE
EDGE OF VFR CIGS TO THE SOUTH...AND MVFR/IFR JUST TO THE NORTH.
WENT WITH VFR THROUGH ABOUT 04Z...THEN EXPECT THE LOW STRATUS TO
SAG SOUTH AND TAKE OVER. RWF IS FAR ENOUGH SOUTH THAT VFR IS
POSSIBLE THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS ARE MOVING
INTO SOUTHWESTERN MN AND WILL CONTINUE TO MOVE NORTHEAST...BUT
WEAKEN WITH TIME. BY THE TIME THEY REACH THE METRO AREA...THEY
WILL HAVE WEAKENED CONSIDERABLY...AND OVERNIGHT MOSTLY SCATTERED
SHOWERS WITH ISOLATED RUMBLES OF THUNDER WILL BE LIKELY
INITIALLY...BUT AS THE NIGHT GOES ON LOOK FOR A TRANSITION TO JUST
SCATTERED SHOWERS.

KMSP...STILL THINKING CIGS GO DOWN OVERNIGHT...BUT SOME HI-RES
GUIDANCE WANTS TO KEEP MSP JUST BARELY ON THE VFR SIDE OF THE
BOUNDARY INTO TOMORROW MORNING. FEEL THAT IS UNLIKELY AT THIS
TIME...AND SHOULD HAVE AT LEAST MVFR AND POSSIBLY IFR COME IN
TONIGHT AND REMAIN IN PLACE FOR MUCH OF MONDAY.

/OUTLOOK FOR KMSP/
TUE...VFR. WINDS E 10-15KTS.
WED...MVFR LATE IN THE DAY. SHRA LIKELY. WIND E 15-25KTS.
THU...MVFR PSBL. CHANCE OF SHRA. WIND E 10-15KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
&&

UPDATE...SPD
SHORT TERM...RAH
LONG TERM...CLF
AVIATION...SPD
Hazardous weather outlook, Apr 24, 12:19 PM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1219 PM CDT SUN APR 24 2016

MNZ054>070-073>078-082>085-091>093-WIZ023>028-251200-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1219 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND TONIGHT. A FEW OF
THE STORMS COULD BE SEVERE DURING THE LATE AFTERNOON AND EVENING
HOURS...ESPECIALLY ACROSS WEST CENTRAL AND SOUTHWEST MINNESOTA.
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY ACROSS EAST
CENTRAL MINNESOTA AND WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION BE NEEDED OVER PORTIONS OF SOUTHERN
MINNESOTA LATE THIS AFTERNOON OR EVENING.

MNZ041>045-047>053-WIZ014>016-251200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK-
1219 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT.
ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...LOCALLY HEAVY RAINFALL IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY ACROSS EAST
CENTRAL MINNESOTA AND WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 24, 9:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BLUE EARTH              43.64N 94.10W
04/24/2016                   FARIBAULT          MN   LAW ENFORCEMENT

            TREE BRANCHES DOWN. REPORT OF TRAILER TOSSED BY WINDS AND
            POSSIBLE TORNADO.

&&

ADL
Local storm report, Apr 24, 10:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     NEW RICHLAND            43.89N 93.49W
04/24/2016                   WASECA             MN   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN IN NEW RICHLAND...MULTIPLE
            REPORTS OF FUNNEL CLOUD SIGHTINGS. TORNADO POSSIBLE.

&&

ADL
Special weather statement, Apr 24, 10:05 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT SUN APR 24 2016

MNZ074-082-091-250345-
MARTIN-WATONWAN-BROWN-
1005 PM CDT SUN APR 24 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WATONWAN...MARTIN AND
SOUTHEASTERN BROWN COUNTIES...

AT 1004 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER ALPHA...OR 7
MILES EAST OF JACKSON IN JACKSON COUNTY...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. JAMES...MADELIA...SHERBURN...TRUMAN...TRIMONT...WELCOME...BUTTERFIELD...
HANSKA...CEYLON...LEWISVILLE...SOUTH BRANCH AND DUNNELL.

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 82 AND 100.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4351 9485 4384 9485 4384 9486 4385 9484
      4418 9484 4419 9437 4414 9436 4350 9453
TIME...MOT...LOC 0304Z 205DEG 39KT 4365 9485

DWE
Local storm report, Apr 24, 10:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FUNNEL CLOUD     2 S WASECA              44.05N 93.50W
04/24/2016                   WASECA             MN   LAW ENFORCEMENT

            FUNNEL CLOUD SIGHTING REPORTED JUST SOUTH OF WASECA.

&&

ADL
Local storm report, Apr 24, 10:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          BRICELYN                43.56N 93.81W
04/24/2016                   FARIBAULT          MN   BROADCAST MEDIA

            PHOTO OF A BRIEF TORNADO TOUCHDOWN IN BRICELYN SENT VIA
            SOCIAL MEDIA.

&&

ADL
Special weather statement, Apr 24, 10:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1041 PM CDT SUN APR 24 2016

MNZ074-075-082-083-091-092-250415-
MARTIN-WATONWAN-BROWN-NICOLLET-FARIBAULT-BLUE EARTH-
1041 PM CDT SUN APR 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WATONWAN...
EASTERN MARTIN...SOUTHEASTERN BROWN...WESTERN BLUE EARTH...
SOUTHEASTERN NICOLLET AND WESTERN FARIBAULT COUNTIES...

AT 1040 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HANSKA TO NEAR EAST CHAIN. MOVEMENT
WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FAIRMONT...ST. JAMES...BLUE EARTH...LAKE CRYSTAL...MADELIA...WINNEBAGO...
TRUMAN...ELMORE...GOOD THUNDER...AMBOY...HANSKA AND VERNON CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN MILE MARKERS 96 AND 130.
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 121 AND 124.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 49.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9472 4425 9412 4350 9384 4350 9453
TIME...MOT...LOC 0340Z 270DEG 35KT 4419 9453 4353 9434

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:07 PM CDTSpecial Weather StatementMPXBlue Earth, Martin23 min
Apr 24, 7:11 PM CDTSpecial Weather StatementMPXBrown, Watonwan34 min
Apr 24, 7:43 PM CDTSpecial Weather StatementMPXBlue Earth, Brown, Faribault, Nicollet47 min
Apr 24, 8:13 PM CDTSpecial Weather StatementMPXFreeborn, Le Sueur, Steele, Waseca32 min
Apr 24, 8:23 PM CDTTornado Warning Tornado observedMPXRice, Steele, Waseca13 min
Apr 24, 8:29 PM CDTTornado WarningMPXFreeborn, Steele16 min
Apr 24, 8:51 PM CDTSpecial Weather StatementMPXGoodhue, Rice24 min
Apr 24, 9:17 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue28 min
Apr 24, 10:05 PM CDTSpecial Weather StatementMPXMartin, Watonwan40 min
Apr 25, 8:04 AM CDTSpecial Weather StatementMPXHennepin41 min
Apr 25, 4:42 PM CDTSpecial Weather StatementMPXLe Sueur33 min
Apr 25, 5:12 PM CDTSpecial Weather StatementMPXWaseca48 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.